Publication
Title
Block theory for Grothendieck categories : applications
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2002
ISSN
0092-7872
Volume/pages
30:11(2002), p. 5431-5446
ISI
000179922400017
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 12.07.2018
To cite this reference